# SDR C1HA200196004

- Difficulty date: June 1, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597404
- Part serial: 8543
- Condition: Faulty
- Location: Fwd Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

Smoke detection alarm in aft pit:ACTION TAKEN:R&R'd fwd smoke detector.
